FROM OUR EXPERTS

  • Vanessa Collins
    Health Guide
    March 26, 2011
    Vanessa Collins
    Health Guide
    March 26, 2011

    Per Drugs.com, both of these meds can cause a SEVERE reaction of bone pain and tenderness.  The information says to seek medical attention if you are experiencing these side effects.

     

    I am not a doctor, but it sounds as though you might have a problem taking proton pump inhibitors.  I cannot take any proton pump inhibitor because I break out in hives and my throat swells shut. Please contact your doctor and/or pharmacist for their advice.

     

    I was going to suggest Zantac, but I see you have trouble with it also. BTW, prilosec is another proton pump inhibitor. 

     

    I really think you need to see your doctor and talk to him/her about the options you may have.

     

    Best Wishes,

    V


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.